# SDR USAASB97157

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY LIGHTING INOP AT ROW 14R, 18R, 16L, 23L, LEFT AND RIGHT OVERWING LIGHT AND THE LEFT AFT OVERWING HATCH IDENTIFIER.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT STATION 727G, RIGHT SIDE.  SYSTEM OPS CHECK GOOD.  (M)
